# SDR 96ZZZX3559

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Pin
- Condition: Binding
- Location: Crew Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KING CARGO SYSTEMS COCKPIT CREW DOOR, STC SA1438GL.  PILOT HAD DIFFICULTY LATCHING DOOR.  TOOK OFF, DOOR CAME OPEN DURING CLIMB.  AIRCRAFT LANDED WITHOUT INCIDENT.  EXAMINATION FOUND LATCH PINS BINDING IN GUIDES; LUBRICATED AND INSTALLED LIGHT SPRINGS TO HOLD PINS IN ALIGNMENT.  RECOMMEND STC HOLDER REDESIGN PIN GUIDES TO ALLOW FOR BETTER SUPPORT OF CATCH PIN.
